# SDR MASA2011011801701

- Difficulty date: January 16, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N908FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15008
- Aircraft time: 18,889 hours, 14,687 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932111
- Part serial: 03209H9891
- Condition: Cracked
- Location: Cockpit
- Part time: 18,881 hours, 14,677 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTS WINDSHIELD SHATTERED, CREW DESCENDED, LOWERED CABIN PRESSURE AND DIVERTED TO OKC.  MX REMOVED AND REPLACED CAPTAINS WINDSHIELD, OPS AND LEAK CHECK GOOD.
